MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ CED-SYRINGE, LUER LOCK, STERILE,10ML

Medline Industries, LP MEDLINE; DBQ CED-SYRINGE, LUER LOCK, STERILE,10ML
Catalog Number SYR110010Z
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have a box of 10cc syringes that have some damaged ones, it looks like about 20 ea" and "it's the side of the syringe that is broken, they are still in the package but you can see the side handle broken.".
 
Additional Manufacturer Narrative
The customer reported a box of 10cc syringes had "some damaged ones" and "the side of the syringe that is broken," with the syringes still in the package and the side handle broken.Medline received 22 ea medline sterile luer lock syringes and, upon visual investigation, noticed that some of the syringes were broken at the right wing of the syringe inside the packaging; the vendor reviewed retained samples and dhr records, with no abnormalities found in retained samples or records.The complaint was confirmed.The cause code was updated to defect confirmed: unknown responsible party, cannot determine cause w/received sample, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ CED-SYRINGE, LUER LOCK, STERILE,10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50948551
Report Number1417592-2026-54616
Device Sequence Number9499289
Product Code FMF
UDI-Device Identifier30080196310191
UDI-Public30080196310191
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K061275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR110010Z
Device Lot Number89723050002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown